MathSciNet Relay Station
MathSciNet bibliographic data
MR2258227 (2007m:43001) 43A07 (19K99 46L10 58J22)
Elek, Gábor The strong approximation conjecture holds for amenable groups. J. Funct. Anal. 239 (2006), no. 1, 345–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement